Occupational Safety & Health Expert Forum
Singulair side effects
About This Forum:

This forum is for questions and support regarding Occupational Safety & Health questions pertaining to: Blood Borne Exposures (Needle sticks), Chemical Safety-Spills-Exposure, Confined Spaces, Corporate Planning, Ergonomics, Fire Safety-Exposure, Industrial Hygiene, Hazard Communication, Hazardous Material Handling and Shipping, Health and Productivity Management, Indoor Air Quality, Injuries in the workplace, Noise-induced hearing loss, Nanotechnology and your health, Occupational Asthma , Pandemic Influenza (“FLU”), Personal Protective Equipment, Risk Communication, Safe Lifting Techniques, Workers compensation

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Singulair side effects

I was prescribed Singulair to relieve severe June grass allergies.  Although the medication worked to calm my hay faver, I suffered servious side effects as a result.

After taking the medication for 3 weeks, I started experiencing a "pins and needles" sensation in my left arm and hand.  After stopping the medication for over a week, I am still experiencing numbness and itching on my left hand.  In addition, while taking the medication, I experienced severe mood swings and irritability which ceased within 2 days after stopping the drug.  

Unless you suffer from life-threatening asthma, I would not recommend taking this drug to treat seasonal allergies.  The side effects are not worth it.
Tags: Allergies
Related Discussions
Avatar_dr_m_tn
It is unfortunate that you have experienced the symptoms that you describe.

Just FYI, this forum is reserved for the discussion of issues related to occupational health and safety.

Best of luck.

~•~ Dr. Parks

This answer is not intended as and does not substitute for medical advice. The information presented in this posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
Blank
This Forum's Experts
Avatar_dr_m_tn
Philip D Parks, MD, MPH, MOccH, F...Blank
Cambridge Health Alliance, Harvard Medical School
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank